Can Antibiotic Ointment Be Combined With Antibiotic Capsules?
afternoon I want to ask, I am experiencing paronychia for 3 days yesterday I was examined by the general public and given the ointment lacyvir acyclovir 5% with the drug doxycycline 100mg gasela ranitidine HCI and KADITIC drug diclofenac potassium 50g but the pain subsided only after taking the drug only cuman a few hours after the drug ranitidine HCI and KADITIC drug Diclofenac potassium 50g the medicine for taking the pain back again and the ointment did not make the wound on my big toe dry but instead continued to issue pus. Finally I decided to buy an ointment that had previously been prescribed from paronychia, namely fuladic sodium fusidate ointment at the pharmacy? and the reaction is quite alleviating pain but can the previous medication be combined with this ointment? thank you
The drug you mentioned is acyclovir is an anti-virus in the form of ointments, doxycycline is an antibiotic to treat bacterial infections, ranitidine to reduce excessive stomach acid production or to reduce the risk of heartburn when consuming certain types of anti-pain, and potassium diclofenac is a drug for reduce inflammation while dealing with pain.
While the medicine that you buy yourself (which has been prescribed by a doctor who examined you before) is an ointment to treat bacterial infections that are local. These drugs are classified as hard drugs that must be used based on doctor's advice, and should not be sold freely.
In general, the fuladic sodium fusidate ointment contains fusidic acid, which kills bacteria locally and reduces inflammation in the skin. Not all conditions of paronychia must be treated with these drugs. For that use of these drugs and drugs that are classified as hard should be consulted in advance by a doctor who checks directly, both before you consume it singly, especially if it will combine with other types of drugs.
We also recommend that you continue with the medication prescribed by your doctor, especially doxycycline antibiotics because they must be finished. Treatment of paronychia is not instant, and when symptoms appear in the form of throbbing pain there usually has been a severe infection accompanied by inflammation. if the medicine prescribed by the doctor has run out but your complaints have not improved, or within a few days the pain gets worse then you should check with your doctor.
Here are some things you can do at home to reduce symptoms:
soak feet in warm water for about 15 minutes, 3 to 5 times a week keep your feet clean so they are not dirty and moist Use comfortable footwear, it is better if you use open footwear on the front / fingers. so hopefully useful